Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Interpolation of some spaces of Orlicz type I
Department of Mathematics, Central University of Venezuela.
Department of Mathematics, Central University of Venezuela.
1990 (English)In: Polish Academy of Sciences. Bulletin. Mathematics, ISSN 0239-7269, Vol. 38, no 1-2, 125-134 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1990. Vol. 38, no 1-2, 125-134 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-5258Local ID: 3519eab0-0707-11de-bf94-000ea68e967bOAI: oai:DiVA.org:ltu-5258DiVA: diva2:978132
Note
Upprättat; 1990; 20090302 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(2657 kB)18 downloads
File information
File name FULLTEXT01.pdfFile size 2657 kBChecksum SHA-512
a1e4818f9f0cb0cda38236693b371e49b4684c1c4dbe08258e853be624ddee3b5c54bb9a7992802cda508227f21ee2226e2e32a1c6c7cdbb5c1337d3947dffe9
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 18 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf